# SDR DALA2018082705276

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 84,513 hours, 10,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT EXIT SIGN LENS AT THE R4 DOOR BROKEN. REPLACED THE LENS.
